# SDR CALA2025022402436

- Difficulty date: February 20, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N674UA
- Make and model: Boeing 767322
- Aircraft serial: 29242
- Aircraft time: 85,325 hours, 16,812 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Part number: 284T02781
- Condition: Out Of Adjust
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

E/E ACCESS DOOR NEED TO MEL E&E DOOR.DOOR SECURED CLOSED AT THIS TIME, MEL 5271A APPROVED E&E DOOR IS CLOSED AND LOCKED. MEL DDP C/W. E/E ACCESS DOOR EICAS MESSAGE AND ACCESS DOOR LIGHT INTERMITTENTLY PRESENT WHEN E/E DOOR IS LOCKED CLOSED. NEEDS FURTHER TROUBLESHOOTING. FOUND CLEARANCE BETWEEN E/E DOOR PROX SENSOR AND TARGET(PIN) OUT OF LIMITS. ADJUSTED E/E DOOR PROX SENSOR REF AMM 52-71-00. DOOR INDICATION OPS CHECK GOOD. HANDLE AND LATCH OPS CHECK GOOD. MEL CLEARED.
